How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 62191
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have low or no libido since u was. I'm 37 now. What

Customer Question

I have low or no libido since u was young. I'm 37 now. What medication should I take
JA: What medications do you take daily? Are you allergic to any medications?
Customer: No
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Sorry I'm allergic to sulphur containing drugs and chloroquine
Submitted: 5 days ago.
Category: Medical
Customer: replied 5 days ago.
Also I'm on combined oral contraceptive
Expert:  Dr. David replied 5 days ago.

this is Dr. David

do you have bad anxiety symptoms?

do you drink alcohol?

what is your height and weight?

Customer: replied 5 days ago.
Hi Dr DavidNo anxiety
No alcohol
Height 1.74m
Weight 85
Customer: replied 5 days ago.
85kg
Customer: replied 5 days ago.
Let's chat please
I'm happy here
Expert:  Dr. David replied 5 days ago.

have you tried to take birth control pills?

that could help

you can also see a doctor to get blood testing of your hormone levels

Customer: replied 5 days ago.
I'm currently on combined oral contraceptive
Customer: replied 5 days ago.
My hormone levels are alright
Expert:  Dr. David replied 5 days ago.

blood tests for testosterone levels can be checked for women.

sometimes testosterone patches for women can help improve sex drive

Customer: replied 5 days ago.
What medication can I take to bring up my libido?
Customer: replied 5 days ago.
What are the negative effects of using testesterone patches
Expert:  Dr. David replied 4 days ago.

testosterone can cause hair growth and acne in some women